Showing results (151-160 of 477) with videos related to
Sort By:
Pageof 48
Soudni Lekarstvi|December 12, 2017
An autopsy case of death by combined use of benzodiazepines and diphenidineHiroshi Kinoshita, Naoko Tanaka, Ayaka Takakura, et al.Soudni Lekarstvi|December 12, 2017
Complex suicide involving pyrethroid ingestion (mosquito coils) and fatal self-wounding by sharp forceMaria -Valeria Karakasi, Pavlos Pavlidis, Epameinondas Vasilikos, et al.Soudni Lekarstvi|November 27, 2002
[Immunohistochemical findings in the central nervous system in sudden infant death]P Toupalík, I BouskaSoudni Lekarstvi|November 27, 2002
[Pitfalls in the interpretation of toxicologic analysis of psychoactive substances]M BalíkováSoudni Lekarstvi|November 13, 2002
[Toxins from the aspect of international control programs]L Streda, J PatockaSoudni Lekarstvi|August 1, 1975
[Responsibility of technicians in departments of pathology and forensic medicine]E StĕpánkovăSoudni Lekarstvi|January 1, 1980
[Caffeine and smoking-induced changes in the behavior of car drivers]L Lacho, M KokavecSoudni Lekarstvi|January 1, 1980
[Difficulties in determining the degree of drunkeness in drivers refusing the blood test]A Urbanský, E Maárová, S HaluskaSoudni Lekarstvi|January 1, 1980
[Types of pathomorphological changes in the heart caused by cardiostimulating electrodes]A LysenkováSoudni Lekarstvi|May 1, 1997
[A case of fatal poisoning with the anti-arrhythmia agents Katen and Neo-Gilurytmal]P Petovský, J MalýPageof 48